# SDR SWIA200617396

- Difficulty date: November 16, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 18,448 hours, 26,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1035
- Condition: Discharged
- Location: Cabin
- Part time: 11,930 hours, 17,264 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS, MAP AS WELL AS FORWARD EXIT SIGN INOP.  REMOVED AND REPLACED FORWARD ELBP.  OPERATIONAL CHECKS GOOD.
